Duality and distribution cohomology of C R manifolds

C. Denson Hill; M. Nacinovich

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1995)

  • Volume: 22, Issue: 2, page 315-339
  • ISSN: 0391-173X

How to cite


Hill, C. Denson, and Nacinovich, M.. "Duality and distribution cohomology of $CR$ manifolds." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 22.2 (1995): 315-339. <http://eudml.org/doc/84208>.

author = {Hill, C. Denson, Nacinovich, M.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {-complex; distribution cohomology; CR manifolds; duality},
language = {eng},
number = {2},
pages = {315-339},
publisher = {Scuola normale superiore},
title = {Duality and distribution cohomology of $CR$ manifolds},
url = {http://eudml.org/doc/84208},
volume = {22},
year = {1995},

AU - Hill, C. Denson
AU - Nacinovich, M.
TI - Duality and distribution cohomology of $CR$ manifolds
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1995
PB - Scuola normale superiore
VL - 22
IS - 2
SP - 315
EP - 339
LA - eng
KW - -complex; distribution cohomology; CR manifolds; duality
UR - http://eudml.org/doc/84208
ER -


  1. [AjHe] R.A. Ajrapetyan - G.M. Henkin, Integral representations of differential forms on Cauchy-Riemann manifolds and the theory of CR functions I, II, Usp. Mat. Nauk39, n. 3, (1984), 39-106 English transl.: Russ. Math. Surv.39, n. 3 (1984), 41-118; Mat. Sb. Nov. Ser. 127, n. 1 (1985), 92-112; English transl.: Math. USSR, Sb. 55, n. 1 (1986), 91-111. Zbl0589.32035MR791319
  2. [AB] A. Andreotti - C. BăNICă, Relative duality in complex spaces I., Rev. Roum. Math. Pures et Appl.20 (1975), 981-1041. Zbl0319.32016MR414921
  3. [AFN] A. Andreotti - G.A. Fredricks - M. Nacinovich, On the absence of Poincaré lemma in tangential Cauchy-Riemann complexes, Ann. Scuola Norm. Sup. Pisa8 (1981), 365-404. Zbl0482.35061MR634855
  4. [AG] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France90 (1962), 193-259. Zbl0106.05501MR150342
  5. [AH] A. Andreotti - C.D. Hill, E.E. Levi convexity and the Hans Lewy problem I, II, Ann. Scuola Norm. Sup. Pisa26 (1972), 325-363; 747-806. Zbl0256.32007
  6. [AHLM] A. Andreotti - C.D. Hill - S. Lojasiewicz - B. Mackichan, Complexes of partial differential operators: The Mayer-Vietoris sequence, Invent. Math.26 (1976), 43-86. Zbl0332.58016MR423425
  7. [AK] A. Andreotti - A. Kas, Duality on complex spaces, Ann. Scuola Norm. Sup. Pisa27 (1973), 187-263. Zbl0278.32007MR425160
  8. [AN] A. Andreotti - M. Nacinovich, Noncharacteristic hypersurface for complexes of differential operators, Ann. Math. Pura Appl.125 (1980), 18-83. Zbl0456.58024MR605203
  9. [deR] G. De Rham, "Variétés différentiables", Hermann, Paris, 1960. Zbl0089.08105
  10. [Gr] A. Grothendiek, "Local cohomology", Lect. Notes Math.41Springer-Verlag, Berlin, 1967. Zbl0185.49202MR224620
  11. [HN1] C.D. Hill - M. Nacinovich, Pseudoconcave CR manifolds, preprint, Dipartimento di Matematica, Pisa 1.76 (723) (Feb. 1993). MR1365978
  12. [HN2] C.D. Hill - M. Nacinovich, Aneurysms of pseudoconcave CR manifolds, preprint Dipartimento di Matematica, Pisa 1.83 (745) (Jun. 1993). Zbl0843.32011MR1362250
  13. [HN3] C.D. Hill - M. Nacinovich, A collar neighborhood theorem for a complex manifold, prépublication de I'lnstitut Fourier, Grenoble197 (1992). 
  14. [L] J. Leray, Le calcul différentiel et intégral sur une variété analitique complexe (Problème de Cauchy III), Bull. Soc. Math. Fr.87 (1959), 81-180. Zbl0199.41203MR125984
  15. [M] A. Martineau, Distributions et valeurs au bord de fonctions holomorphes, RCP Strasbourg25 (1966). 
  16. [MN] C. Medori - M. Nacinovich, Pluriharmonic functions on abstract CR manifolds, preprint Dipartimento di Matematica, Pisa 1.78 (727) (Mar. 1993). MR1441627
  17. [N1] M. Nacinovich, Poincaré lemma for tangential Cauchy-Riemann complexes, Math. Ann.268 (1984), 449-471. Zbl0574.32045MR753407
  18. [N2] M. Nacinovich, On a theorem of Ajrapetyan and Henkin, Seminari di Geometria1988-1991, Univ. Bologna, 99-135. Zbl0747.32011MR1138252
  19. [N3] M. Nacinovich, On strict Levi q-convexity and q-concavity on domains with piecewise smooth boundaries, Math. Ann.281 (1988), 459-482. Zbl0628.32021MR954153
  20. [NV] M. Nacinovich - G. Valli, Tangential Cauchy-Riemann complexes on distributions, Ann. Mat. Pura Appl.146 (1987), 123-160. Zbl0631.58024MR916690
  21. [S] J.P. Serre, Un Théorème de dualité, Comm. Math. Helvetici29 (1955), 9-26. Zbl0067.16101MR67489

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.